# SDR AALA20040825

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: A7226
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - INADVERTENTLY DEPLOYED L1 SLIDE DURING TROUBLESHOOTING OF GIRT BAR.  SLIDE DEPLOYMENT UNSUCCESSFUL.  REPLACED L1 SLIDE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
